# SDR AALA20140203006

- Difficulty date: February 3, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N7540A
- Make and model: Doug DC-9-82
- Aircraft serial: 49994
- Aircraft time: 66,773 hours, 34,788 cycles
- Engine: Pwa JT8D217C
- System (JASC): 7312 · Fuel Heater
- Part: Valve
- Part number: 3929746
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RDU INFLIGHT EWR-DFW.  THE RT HAND ENG FUEL HEAT TEMPERATURE INDICATION.  EMERGENCY DECLARED FLIGHT DIVERTED RDU LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RT ENG FUEL HEAT VLV.  SYS GND CHECKED NORMAL OPERATION CLOSED.
